Second order semilinear Volterra integrodifferential equation in Banach space

Tom 57 / 1992

Jan Bochenek Annales Polonici Mathematici 57 (1992), 231-241 DOI: 10.4064/ap-57-3-231-241

Streszczenie

By using the theory of strongly continuous cosine families of linear operators in Banach space the existence of solutions of some semilinear second order Volterra integrodifferential equations in Banach spaces is proved. The results are applied to some integro-partial differential equations.

Autorzy

  • Jan Bochenek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek